Schatten-von neumann properties of bilinear hankel forms of higher weights
Artikel i vetenskaplig tidskrift, 2006

Hankel forms of higher weights, on weighted Bergman spaces in the unit ball of Cd, were introduced by Peetre. Each Hankel form corresponds to a vector-valued holomorphic function, called the symbol of the form. In this paper we characterize bounded, compact and Schatten-von Neumann struct J sign p class (2 ≤ p < ∞) Hankel forms in terms of the membership of the symbols in certain Besov spaces.


Marcus Sundhäll

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 98 2 283-319


Matematisk analys

Mer information